# SDR TRAX200800828

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 14,835 hours, 10,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING AT ROW 16 INOPERATIVE.  CABIN EMERGENCY LIGHTS - CEILING LEVEL FLOODLIGHTS.  RESECURED EMERGENCY LIGHT IN CEILING AT ROW 16.  OPS CHECK GOOD IAW AMM 33-51-09 DEFER CLEARED PLACARD REMOVED.  (S)
